# SDR SWAA072439

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 14,728 hours, 8,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, AFT CABIN EMERGENCY BATTERY PACK FAILED LONG TEST.  REMOVED ND REPLACED BATTERY PACK PER MM.
